Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taking seroquel and lexepro and have COPD. Have shortness of breath. Related?

User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 1997
Answered : 14 Questions
Question
hi am taking seroquel and lexepro and have c.o.p.d., should i consult a second opinion as i am short of breath
regards
Posted Fri, 19 Jul 2013 in General Health
 
 
Answered by Dr. Ali Ismayilov 1 hour later
Hello and Welcome,

Yes, you should contact your physician (the one who prescribed you these medications). The reason for this is that both of these medications (especially Seroquel) should be used with caution in people who has heart problems. You have cardiomyopathy. So you should see the doctor to make sure that your shortness of breath is NOT due to any heart problems.

Hope this helps.

Kind Regards,

Dr. A. Ismayilov, MD
Above answer was peer-reviewed by
 
Follow-up: Taking seroquel and lexepro and have COPD. Have shortness of breath. Related? 24 hours later
i now have acute edema of the legs, feet and stomach, i saw the doctor and he suggested hospital for a lasix drip.
i have stopped the lexepro and my breathing has improved.
if i go to hospital it will make it difficult for me to stay where i am exposed to medical staff
regards
 
 
Answered by Dr. Ali Ismayilov 3 hours later
That is good to hear that your breathing have improved - this basically means that the cause of your shortness of breath was the medication that somewhat affected your heart. This is additionally proven by the edema that you have. Since the edema is rather extended, I would advise you to follow the recommendations of your doctor and go for Lasix drip.

Although feel uncomfortable to go to the hospital, it is your best bet.

Hope this helps.

Kind Regards,

A. Ismayilov, MD
Above answer was peer-reviewed by
 
Follow-up: Taking seroquel and lexepro and have COPD. Have shortness of breath. Related? 32 minutes later
thank you very much doctor
regards
 
 
Answered by Dr. Ali Ismayilov 34 minutes later
You are very welcome. I will more than happy to help you anytime you need it. In the future, just follow this link and ask your question: WWW.WWWW.WW
Kind Regards,

A Ismayilov, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor